# SDR 2008UALA02301

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 23,137 hours, 10,010 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW, RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS, OXYGEN LOW 1390 PSI. SERVICED CREW O2 TO FULL, NO LEAKS WERE NOTED AT TIME OF SERVICE.
